# SDR MWEA020617

- Difficulty date: October 14, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 68,416 hours, 40,496 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 591014249
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR JAMB PAN AT LONGERON 28 HAS LIGHT CORROSION ALONG ENTIRE LENGTH.  REMOVED CORROSION, REMOVED LOWER DOOR JAMB PAN, LOCATED AND DRILLED NEW JAMB PAN, INSTALLED LOWER STOP FITTINGS AND SCUFF PLATE.
